MAUDE Adverse Event Report: ARTHREX, INC. MINI TIGHTROPE FT; WASHER, BOLT, NUT

ARTHREX, INC. MINI TIGHTROPE FT; WASHER, BOLT, NUT
Model Number MINI TIGHTROPE FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 1/16/2023, it was reported by an arthrex employee via email that (2) ar-8917ds mini tightrope ft suture broke when being ligated.All the broken sutures were removed, and case was completed with the ar-8913dsmini tightrope with inserter kit that was implanted prior to the ar-8917ds mini tightrope ft.This was discovered during a lisfranc ligament reconstruction procedure on (b)(6) 2022.Additional information received on 1/17/2023: both anchors were removed along with the sutures.
 
Additional Manufacturer Narrative
Complaint confirmed.Two unpackaged ar-8917ds 3.5 mm mini tightrope serial/batch number (b)(6) was received for investigation.No functional testing performed to avoid damaged to the device.Visual evaluation found that the devices were returned without the anchor 3.5mm.Sutures were broken on both devices.The method of bone preparation employed during the procedure, as well as the bone quality encountered, were not provided.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.

Brand Name
MINI TIGHTROPE FT
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18555411
Report Number1220246-2024-00474
Device Sequence Number15055826
Product Code HTN
UDI-Device Identifier00888867048959
UDI-Public00888867048959
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI TIGHTROPE FT
Device Catalogue NumberAR-8917DS
Device Lot Number14968665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Initial Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown